MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter

BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Model Number H74939419501510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that target lesion revascularization occurred requiring additional intervention.The target lesions were located in the left common femoral artery, proximal superficial femoral artery, distal superficial femoral artery, and proximal popliteal artery.On (b)(6) 2025, a 6 x 150 mm, 150 cm ranger drug-coated balloon was used to treat target lesion #001, and a 5 x 150 mm, 150 cm ranger drug-coated balloon was used to treat target lesion #002.Both balloons were inflated once at 10 atmospheres for 180 seconds.On (b)(6) 2026, the patient underwent an interventional revascularization procedure consisting of shockwave therapy, rotarex atherectomy, and drug-coated balloon angioplasty and the event was considered resolved on (b)(6) 2026.
 
Event or Problem Description
It was reported that target lesion revascularization occurred requiring additional intervention.The target lesions were located in the left common femoral artery, proximal superficial femoral artery, distal superficial femoral artery, and proximal popliteal artery.On (b)(6) 2025, a 6 x 150 mm, 150 cm ranger drug-coated balloon was used to treat target lesion #001, and a 5 x 150 mm, 150 cm ranger drug-coated balloon was used to treat target lesion #002.Both balloons were inflated once at 10 atmospheres for 180 seconds.On (b)(4) 2026, the patient underwent an interventional revascularization procedure consisting of shockwave therapy, rotarex atherectomy, and drug-coated balloon angioplasty and the event was considered resolved on (b)(6) 2026.
 
Additional Manufacturer Narrative
A4: weight: 114.8 kg.
 
Additional Manufacturer Narrative
A4: weight: 114.8 kg investigation results: device history records (dhr) review: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the ranger (dcb) device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was adverse event related to patient condition.

Brand Name
Ranger?
Common Device Name
Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50351076
Report Number2124215-2026-44884
Device Sequence Number15999849
Product Code ONU
UDI-Device Identifier08714729976028
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939419501510
Device Catalogue NumberH74939419501510
Device Lot Number03907H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/28/2026
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale